Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: should i be concerned? 4mygrls

Posted by chemist on May 25, 2004, at 21:26:01

In reply to should i be concerned?, posted by 4mygrls on May 25, 2004, at 19:00:47

> I noticed this morning that i had only one pill left and so i called my pdoc to get a refill since i wont see him till thursday.the nurse was suppose to get the msg to him and have it called in to my local pharmacy. it was never called in. if it was called in late, i can't pick it up now cuz i'm too tired to consider driving anywhere. I take klonopin and it poops me out. i almost got into 3 accidents today when i took my daughter to driver's ed class. they weren't my fault but i noticed my reaction time was slower than it should be. i'm more tired now and definatly don't need to behind the wheel. i'm on 100mg 2x daily. i took my 100mg this morning but i have no more till atleast tomorrow. that's assuming that it was called in. should i be worried about a seizure or something?

hello, chemist here....i am confused: is the med in question klonopin or something else? all the best, chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[350602]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:350571
URL: http://www.dr-bob.org/babble/20040521/msgs/350602.html